# SDR MZZA2009041000047

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,163 hours, 12,208 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A4102
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER SECTION CORROSION FOUND UNDER DRAG BRACE BETWEEN SR20 AND SR21 AT STA 540 (WBL52).  REPAIR CARRIED OUT IAW EC/RA 5710-02160, PART 1-INTERIM REPAIR.
